# SDR SWIA2021062358998

- Difficulty date: May 10, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-960
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE SEAT TRACK PN: SH670-37543-3, R/H SIDE RAIL APPROX FS863.00-FS960.00     (C-CHECK RO: 6/20/21) / FABRICATED NEW R/H SIDE SEAT TRACK P/N SH670-37543-3, USING EXTRUSION 20276-288-0-0A, PO# T59435, REF. CRJ700 SRM 53-00-49-201-002-A01.
